Chebyshev Polynomials and Integer Coefficients
Generalized Chebyshev polynomials are introduced and studied in this paper. They are applied to obtain a lower bound for the sup-norm on the closed interval for nonzero polynomials with integer coefficients of arbitrary degree.
Keywordsextremal properties of polynomials Hilbert–Fekete theorem integer algebraic numbers asymptotic law of the distribution of primes Eisenstein criterion for the irreducibility of polynomials
Unable to display preview. Download preview PDF.
- 9.R. M. Trigub, “Approximation of functions under Diophantine conditions by polynomials with integer coefficients,” in Metric Questions of the Theory of Functions and Mappings (Naukova Dumka, Kiev, 1971), Issue 2, pp. 267–353 [in Russian].Google Scholar
- 13.A. O. Gelfond, “Comments on the papers,” in P. L. Chebyshev, Collected Works, Vol. 1: Number Theory (Moscow–Leningrad, 1944), pp. 285–288 [in Russian].Google Scholar
- 14.D. S. Gorshkov, “On deviations from zero of polynomials with integer rational coefficients on the interval [0, 1],” in Proceedings of the III All–Union Mathematical Congress (AN SSSR, Moscow, 1959), Vol. 4, pp. 5–7 [in Russian].Google Scholar
- 18.V. V. Prasolov, Polynomials (MTsNMO,Moscow, 2003) [in Russian].Google Scholar